Table of Contents Author Guidelines Submit a Manuscript
Journal of Optimization
Volume 2013, Article ID 706176, 13 pages
http://dx.doi.org/10.1155/2013/706176
Research Article

Optimal Multiplicative Generalized Linear Search Plan for a Discrete Random Walker

Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt

Received 18 February 2013; Accepted 14 June 2013

Academic Editor: Bijaya Panigrahi

Copyright © 2013 Abd-Elmoneim Anwar Mohamed and Mohamed Abd Allah El-Hadidy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. O. Koopman, “Search and Screening,” OEG Report 56, The Summary Reports Group of the Columbia University Division of War Research (Available from the Center for Naval Analyses), 1946. View at Google Scholar
  2. S. J. Benkoski, M. G. Monticino, and J. R. Weisinger, “A survey of the search theory literature,” Naval Research Logistics, vol. 38, pp. 469–494, 1991. View at Google Scholar
  3. J. R. Frost and L. D. Stone, “Review of Search Theory: Advances and Applications to Search and Rescue Decision Support,” Final report CG-D-15-01, US Coast Guard Research and Development Center, 2001. View at Google Scholar
  4. B. J. MC Cabe, “Searching for one dimensional random walker,” Journal of Applied Probability, vol. 11, pp. 86–93, 1974. View at Google Scholar
  5. A. A. Mohamed, “Generalized search for one dimensional random walker,” International Journal of Pure and Applied Mathematics, vol. 19, pp. 375–387, 2005. View at Google Scholar
  6. A. B. El-Rayes and A. A. Mohamed, “Searching for a randomly moving target,” in Proceedings of the 3rd ORMA Conference, vol. 2, pp. 323–329, Egypt, 1989.
  7. B. Fristedt and D. Heath, “Searching for a particl and on the real Line,” Advances in Applied Probability, vol. 6, pp. 79–102, 1974. View at Google Scholar
  8. A. Ohsumi, “Optimal search for a markovian target,” Naval Research Logistics, vol. 38, pp. 531–554, 1991. View at Google Scholar
  9. A. B. El-Rayes, A. E.-M. A. Mohamed, and H. M. Abou Gabal, “Linear search for a Brownian target motion,” Acta Mathematica Scientia, vol. 23, no. 3, pp. 321–327, 2003. View at Google Scholar · View at Scopus
  10. A. Mohamed, M. Kassem, and M. El-Hadidy, “Multiplicative linear search for a brownian target motion,” Appli. Mathematical Model, vol. 35, pp. 4127–4139, 2011. View at Google Scholar
  11. A. Beck, “On the linear search problem,” Israel Journal of Mathematics, vol. 2, pp. 221–228, 1964. View at Google Scholar
  12. A. Beck, “More on the linear search problem,” Israel Journal of Mathematics, vol. 3, pp. 61–70, 1965. View at Google Scholar
  13. A. Beck and M. Beck, “Son of the linear search problem,” Israel Journal of Mathematics, vol. 48, no. 2-3, pp. 109–122, 1984. View at Publisher · View at Google Scholar · View at Scopus
  14. A. Beck and M. Beck, “The linear search problem rides again,” Israel Journal of Mathematics, vol. 53, no. 3, pp. 365–372, 1986. View at Publisher · View at Google Scholar · View at Scopus
  15. A. Beck and M. Beck, “Revenge of the linear search problem,” SIAM Journal on Control and Optimization, vol. 30, no. 1, pp. 112–122, 1992. View at Google Scholar · View at Scopus
  16. A. Beck and D. Newman, “Yet more on the linear search problem,” Israel Journal of Mathematics, vol. 8, pp. 419–429, 1970. View at Google Scholar
  17. A. Beck and P. Warren, “The return of the linear search problem,” Israel Journal of Mathematics, vol. 10, pp. 169–183, 1972. View at Google Scholar
  18. W. Franck, “On an optimal search problem,” SIAM Review, vol. 7, pp. 503–512, 1965. View at Google Scholar
  19. P. Rousseeuw, “Optimal search paths for random variables,” Journal of Computational and Applied Mathematics, vol. 9, pp. 279–286, 1983. View at Google Scholar
  20. D. J. Reyniers, “Coordinated search for an object hidden on the line,” European Journal of Operational Research, vol. 95, no. 3, pp. 663–670, 1996. View at Publisher · View at Google Scholar · View at Scopus
  21. D. J. Reyniers, “Co-ordinating two searchers for an object hidden on an interval,” Journal of the Operational Research Society, vol. 46, no. 11, pp. 1386–1392, 1995. View at Google Scholar · View at Scopus
  22. Z. T. Balkhi, “The generalized linear search problem, existence of optimal search paths,” Journal of the Operations Research Society of Japan, vol. 30, pp. 399–420, 1987. View at Google Scholar
  23. Z. T. Balkhi, “Generalized optimal search paths for continuous univariate random variable,” Operations Research, vol. 23, pp. 67–96, 1987. View at Google Scholar
  24. A. A. Mohamed, H. M. Abou Gabal, and M. A. El-Hadidy, “Coordinated search for a randomly located target on the plane,” European Journal of Pure and Applied Mathematics, vol. 2, pp. 97–111, 2009. View at Google Scholar
  25. A. A. Mohamed, H. A. Fergany, and M. A. El-Hadidy, “On the coordinated search problem on the plane,” Istanbul University Journal of the School of Business Administration, vol. 41, pp. 80–102, 2012. View at Google Scholar
  26. A. Mohamed and M. El-Hadidy, “Existence of a periodic search strategy for a parabolic spiral target motion in the plane,” Afrika Matematika, vol. 24, no. 2, pp. 145–160, 2013. View at Google Scholar
  27. A. Mohamed and M. El-Hadidy, “Coordinated search for a conditionally deterministic target motion in the plane,” European Journal of Mathematical Sciences, vol. 2, no. 3, pp. 272–295, 2013. View at Google Scholar
  28. W. Feller, An Introduction to Probability Theory and Its Applications, Wiley, New York, NY, USA, 2nd edition, 1966.